# SDR DALA12015850957

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 59,765 hours, 44,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK,  MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT ROWS 27-31 WERE INOPERATIVE.  MX FOUND A WIRE SHORTED AND REPOSITIONED IT ALONG WITH REPLACING THE BATTERIES.  THE SYS RETURNED TO NORMAL.
